# SDR SWAA2023012384309

- Difficulty date: December 21, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF HAS AREAS OF DELAMINATION.   DUE TO THE EXTENT OF THE DAMAGE, DECIDED TO FABRICATE A NEW FLOOR PANEL.  WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A.(2) AND TABLE 204 AND DRAWING 144A5810 SHEET 189.
